MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYSTEM W. SA2.0 25 AND PED.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYSTEM W. SA2.0 25 AND PED.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX610T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that in one progav 2.0 shuntsystem (#fx610t) it was found that the pressure of the product could not be adjusted during the preparation.No patient harms have been reported in this context.The sample will be send for examination to miethke.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the traceability of the production did not reveal any unusual findings.The shunt system met all specifications before shipment.The sample has not yet been sent for examination.Should relevant additional information become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, no abnormalities of the shuntsystem was determined.Adjustment test: the progav 2.0 was tested and is adjustable to all specified pressures.Brake function test: the brake functionality test has shown that the brake function operates as expected.Result: based on our investigation results, we cannot determine functional deviations or other abnormalities in the product.The product operated within all specification.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It has been reported that the rogav 2.0 shuntsystem (#fx610t) could not be adjusted during the preparation.No patient harms have been reported in this context.The sample was send in for examination to miethke.

Brand Name
PROGAV 2.0 SYSTEM W. SA2.0 25 AND PED.CONTROL RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key22478203
Report Number3004721439-2025-00198
Device Sequence Number18128303
Product Code JXG
UDI-Device Identifier04041906503741
UDI-Public4041906503741
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX610T
Device Catalogue NumberFX610T
Device Lot Number20079583
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown